| €5 Delivery Now Available! | Free Delivery On Orders Over €40 |

DISPRIN Direct 300mg Chewable Tablets (Aspirin) - 24 Tablets

DISPRIN Direct 300mg Chewable Tablets (Aspirin) - 24 Tablets

Regular price
€3,85
Sale price
€3,85
Regular price
Sold out
Unit price
per 
Tax included.

Trusted by generations to provide fast relief of mild to moderate pain symptoms. DISPIRIN Direct is recommended for the treatment of: Sore throat Headache Toothache Period pain Fever Aches and pains associated with colds and flu Back pain Nerve pain Soft tissue inflammation DISPIRIN Direct tablets disperse on the tongue, without the need for water. Ideal for people on the go.

Directions For Use

For oral use only.
Allow tablet to disperse on the tongue before swallowing.
Adults and children 16 years and over:
1-2 tablets every 4 hours.
Do not exceed 12 tablets in 24 hours.

 

Active Ingredients

Each dispersible tablet contains:
Aspirin 300mg

Warnings

Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended, in the event of misuse, seek medical advice.
Do not exceed the recommended dose.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
Do not take this product if you are allergic to aspirin or other NSAIDs.

Age Restriction

This product is not suitable for children under 16 years.

Precautions For Special Groups

Do not take this product if you are pregnant or breastfeeding.
Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.
If you suffer with asthma please consult your doctor or pharmacist.
Do not take this product if you suffer from peptic ulcer, bowel disease or haemophilia.
This product should be used with particular caution in the elderly who are more prone to adverse events.

Storage

Store below 25°C.
Store in original container to protect from light.

Product Specific Warnings

Do not take with other aspirin or non-steroidal anti-inflammatory drugs (e.g. Ibuprofen).
If your symptoms worsen or do not improve after 24 hours consult your doctor or pharmacist.
If you have recently undergone a surgical proceedure (including minor dental surgery) or are undergoing one in the next 7 days speak to your doctor before taking this medicine.